Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 5, NWS Wichita, KS

March 19, 2020Cherokee County, Labette County, Kansas

NWS Wichita, KS issued this river flood warning at Mar 19, 2020, 8:40 PM CDT for Cherokee County, Labette County, Kansas. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 8:40 PM CDT (01:40 UTC)
Expired
Mar 21, 2020, 6:03 AM CDT
In force
33 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Cherokee County, KS, Labette County, KS

The river

Written for the forecast point Neosho River at Oswego (OSWK1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

901 
WGUS43 KICT 200140
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
840 PM CDT Thu Mar 19 2020

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-201539-
/O.NEW.KICT.FL.W.0005.200320T0140Z-200322T1236Z/
/OSWK1.1.ER.200320T0055Z.200321T0000Z.200321T1836Z.NO/
840 PM CDT Thu Mar 19 2020

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River at Oswego.
  
* From this evening until Sunday morning.
* At  7:55 PM Thursday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  Friday evening. The river will fall below flood stage Saturday 
  early afternoon.
* Impact...At 17.0 feet...The left bank begins to overflow and floods 
  agricultural fields. Also the dirt county road, 13000 Road, along 
  the north side of the river bank starts to flood at 1.5 miles 
  downstream of gage site where the bridge crosses Lightning Creek.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Oswego          17.0  17.0  Thu 08 PM   18.3   11.6   10.1
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$
6 follow-up statements
643 
WGUS83 KICT 200738
FLSICT
Flood Statement
National Weather Service Wichita KS
238 AM CDT Fri Mar 20 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-202136-
/O.EXT.KICT.FL.W.0004.000000T0000Z-200321T1323Z/
/PPFK1.1.ER.200319T2330Z.200320T1200Z.200321T0123Z.NO/
238 AM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until Saturday morning.
* At 2:01 AM Friday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by this
  morning. The river will fall below flood stage this evening.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Parsons         21.0  22.3  Fri 02 AM   18.4   12.9   12.0
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-202136-
/O.EXT.KICT.FL.W.0005.000000T0000Z-200322T0842Z/
/OSWK1.1.ER.200320T0055Z.200320T1800Z.200321T1442Z.NO/
238 AM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until late Saturday night.
* At 7:55 PM Thursday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by this
  afternoon. The river will fall below flood stage late Saturday 
  morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Oswego          17.0  17.0  Thu 08 PM   17.9   10.7   10.0
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

CDJ
289 
WGUS83 KICT 201332
FLSICT
Flood Statement
National Weather Service Wichita KS
832 AM CDT Fri Mar 20 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-210331-
/O.EXT.KICT.FL.W.0004.000000T0000Z-200321T1200Z/
/PPFK1.1.ER.200319T2330Z.200320T1001Z.200321T0000Z.NO/
832 AM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until Saturday morning.
* At  8:01 AM Friday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Parsons         21.0  22.3  Fri 08 AM   18.1   12.8   11.9
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-210331-
/O.EXT.KICT.FL.W.0005.000000T0000Z-200322T0345Z/
/OSWK1.1.ER.200320T0055Z.200320T1800Z.200321T0945Z.NO/
832 AM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until Saturday evening.
* At  7:00 AM Friday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by this
  afternoon. The river will fall below flood stage early Saturday 
  morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Oswego          17.0  18.3  Fri 07 AM   16.4   10.5    9.9
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

butler
942 
WGUS83 KICT 201912
FLSICT
Flood Statement
National Weather Service Wichita KS
212 PM CDT Fri Mar 20 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-210912-
/O.EXT.KICT.FL.W.0004.000000T0000Z-200321T1044Z/
/PPFK1.1.ER.200319T2330Z.200320T1001Z.200320T2244Z.NO/
212 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until late tonight.
* At  2:01 PM Friday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 21.0 feet...Significant flooding of the flood plain 
  begins to occur affecting agricultural fields. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Parsons         21.0  21.6  Fri 02 PM   17.5   12.9   12.0
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-210912-
/O.EXT.KICT.FL.W.0005.000000T0000Z-200322T0105Z/
/OSWK1.1.ER.200320T0055Z.200320T1200Z.200321T0705Z.NO/
212 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until Saturday evening.
* At 12:00 PM Friday the stage was 19.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Oswego          17.0  19.0  Fri 12 PM   15.2   10.5    9.9
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

Vaughan
542 
WGUS83 KICT 210120
FLSICT
Flood Statement
National Weather Service Wichita KS
820 PM CDT Fri Mar 20 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-211519-
/O.EXT.KICT.FL.W.0005.000000T0000Z-200322T0328Z/
/OSWK1.1.ER.200320T0055Z.200320T1200Z.200321T0928Z.NO/
820 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until Saturday evening.
* At  4:15 PM Friday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Oswego             17.0  19.1  Fri  415 PM 11.0  10.3   9.8
    
&&
    
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

Vaughan
516 
WGUS83 KICT 210709
FLSICT
Flood Statement
National Weather Service Wichita KS
209 AM CDT Sat Mar 21 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-212108-
/O.EXT.KICT.FL.W.0005.000000T0000Z-200322T0130Z/
/OSWK1.1.ER.200320T0055Z.200320T1200Z.200321T0730Z.NO/
209 AM CDT Sat Mar 21 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until this evening.
* At 4:15 PM Friday the stage was 19.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...The river is forecast to fall to below flood stage by this morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Oswego          17.0  19.0  Fri 04 PM   10.1   10.1    9.6
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

CDJ
414 
WGUS83 KICT 211103
FLSICT
Flood Statement
National Weather Service Wichita KS
603 AM CDT Sat Mar 21 2020

...The flood warning is cancelled for the following river in 
Kansas...
 
  Neosho River at Oswego affecting Cherokee and Labette Counties.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-211133-
/O.CAN.KICT.FL.W.0005.000000T0000Z-200322T0130Z/
/OSWK1.1.ER.200320T0055Z.200320T1200Z.200321T0718Z.NO/
603 AM CDT Sat Mar 21 2020

The Flood Warning is cancelled for
  The Neosho River at Oswego.
  
* At 5:30 AM Saturday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 2:18 AM Saturday.
* Forecast...The river will continue to fall to 10.1 feet by Sunday 
  morning.
* Impact...At 17.0 feet...The left bank begins to overflow and floods 
  agricultural fields. Also the dirt county road, 13000 Road, along 
  the north side of the river bank starts to flood at 1.5 miles 
  downstream of gage site where the bridge crosses Lightning Creek.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Oswego          17.0  16.4  Sat 05 AM   10.1   10.1    9.6
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

CDJ

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Mar 19, 7:50 PM CDT, 50 minutes earlier.

Area forecast discussion, Mar 19, 7:50 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
750 PM CDT Thu Mar 19 2020

.UPDATE...
Issued at 744 PM CDT Thu Mar 19 2020

00z/7pm SFC analysis shows the surging cold front appears to have
just passed through Hays, and extends southwest into southwest KS.
This is just a bit ahead of schedule, so temperatures will be
dropping here shortly along the I-70 corridor.

Despite a relative lull in wind gusts early this evening, there
should be a second increase behind the front thanks to strong low-
level CAA, steepening low-level lapse rates, and a tight pressure
gradient. Forecast soundings/momentum transfer values suggest
another round of 40-50 mph gusts possible behind the front. Based on
the above, and recent obs upstream, this certainly seems plausible.
This is especially the case across central and south-central KS,
including portions of the Flint Hills. For those reasons, we decided
to extend the Wind Advisory through the night from the Flint Hills
west. For far southeast KS, the Wind Advisory was extended a few
hours into this evening to account for a late-day sure in SW winds,
but for now we'll plan to let that drop off at 9 pm.

Martin

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 254 PM CDT Thu Mar 19 2020

Current satellite shows the low pressure system that brought the
heavy rain to Southeast Kansas is now moving off to the north and
east.  As this occurs, the main cold front will begin to move
through the region.  The front is currently in far northwest Kansas
but will be making its way through the remainder of the state as the
afternoon progresses.  The CAA behind this front is strong and will
bring temperatures down rather rapidly.  This low pressure system is
strong enough to produce a pronounced deformation zone which will
move through parts of Northern Kansas.  Temperatures are expected to
drop fast enough this afternoon to allow for some light snow develop
along the I-70 corridor this evening.  This snowfall is not expected
to accumulate.

Friday will be the first day in the past week where we can expect a
lot of sunshine for a change.  Despite the sunshine, the
temperatures will be well below normal for this time of year.
Saturday looks to be the same but temperatures will recover some as
the high pressure ridge that will dominate the region Friday will
push off to the east some.  This will allow winds to shift more to
the south bringing some weak WAA into the region.  In addition to
the WAA, moisture transport will be increasing Saturday afternoon.
Instability for Saturday afternoon and evening is minimal at this
time but could be enough to allow for some showers or an isolated
thunderstorm.  This activity, if it occurs, is not expected to be
strong or severe. This shower and thunderstorm activity is expected
to be prevalent through Sunday afternoon before clearing in the
evening.

Metzger

.LONG TERM...(Monday through Thursday)
Issued at 254 PM CDT Thu Mar 19 2020

The extended range looks to remain rather active.  Monday will be
mostly sunny and warmer as some mid and upper level ridging starts
to build into the region.  By Monday night, the ECMWF and GFS both
indicate some decent moisture advection will be moving into the
region.  Additionally, lapse rates increase during this period.  By
Tuesday morning, a weak frontal system will be coming through
providing the needed forcing to get showers and thunderstorms going.
This thunderstorm activity could have some strong storms and an
isolated severe thunderstorm can't be ruled out.  Tuesday afternoon
through Wednesday will be calmer and warmer ahead of the next
frontal system for Wednesday night.  At this time, the long range
models are indicating this system may come through dry or with some
light rain showers.  CAA behind this front looks be much strong and
will likely bring our temperatures back down to normal for this time
of year.

Metzger

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 744 PM CDT Thu Mar 19 2020

*Strong, gusty winds, LLWS, and a wind shift this evening/tonight*
*MVFR/IFR CIGs tonight*

An area of low pressure over central Kansas this evening will shift
east/northeast tonight as a strong cold front surges south and east
across the state. Gusty SW winds ahead of the front will quickly
switch around to the north as the front moves through. While there
may be a relative lull in the peak wind gusts this evening, the
gusts will once again increase behind the front, gusting to 40kt at
times. CIGs will quickly lower behind the front as well, falling
into the MVFR/IFR category. Those low clouds should mix out Friday
morning or afternoon. In addition to the low clouds, there may be a
period of SHRA/SHSN across north-central Kansas, potentially
impacting KGBD, KRSL, KSLN. With the gusty winds, even light precip
could cause some restrictions to VIS.

Martin

&&

.FIRE WEATHER...
Issued at 254 PM CDT Thu Mar 19 2020

This afternoon will have the higher fire weather dangers for the
week with extreme values along the I-70 corridor and west if I-135.
Areas along and east of the turnpike will remain near very high or
below.  Fire danger will drop significantly Friday and into Saturday
as temperatures drop and the ground will remain rather wet at this
time.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    33  44  27  49 /   0   0   0   0
Hutchinson      27  41  23  46 /   0   0   0   0
Newton          27  41  23  46 /   0   0   0   0
ElDorado        30  42  24  47 /   0   0   0   0
Winfield-KWLD   33  44  25  49 /   0   0   0   0
Russell         22  39  20  49 /  30   0   0  10
Great Bend      25  40  20  49 /  30   0   0  10
Salina          26  41  21  46 /  10   0   0  10
McPherson       26  40  21  45 /  10   0   0   0
Coffeyville     38  46  27  51 /   0   0   0   0
Chanute         34  43  26  48 /   0   0   0   0
Iola            34  43  26  47 /   0   0   0   0
Parsons-KPPF    37  45  26  49 /   0   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM CDT this evening for KSZ071-072-095-096-
099-100.

Wind Advisory until 7 AM CDT Friday for KSZ032-033-047>053-
067>070-082-083-091>094-098.

Red Flag Warning until 8 PM CDT this evening for KSZ032-033-
047>051-067-082.

&&

UPDATE...RM
SHORT TERM...ELM
LONG TERM...ELM
AVIATION...RM
FIRE WEATHER...ELM
Hazardous weather outlook, Mar 19, 8:07 PM CDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
807 PM CDT Thu Mar 19 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-210115-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
807 PM CDT Thu Mar 19 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Gusty southwest winds will switch around to the north later this
evening and tonight, with gusts of 40-50 mph expected across
central and south-central Kansas and portions of the Flint Hills.
Please see the latest Wind Advisory for additional details.

River flooding is ongoing across portions of the lower Neosho River
at this time. Please see the latest River Flood Warnings for
additional details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

River flooding will continue across portions of the lower Neosho
River through early Saturday morning. Please see the latest River
Flood Warnings for additional details.

Light snow will be possible Saturday night with minimal if any
accumulation expected.

Storms will return to the forecast for Monday night into Tuesday
with widespread severe storms not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Mar 19, 2:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BARTLETT                37.05N 95.21W
03/19/2020  M2.67 INCH       LABETTE            KS   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       9 NNE LABETTE           37.34N 95.11W
03/19/2020  M1.70 INCH       LABETTE            KS   CO-OP OBSERVER

            24 HOUR VALUE

0800 AM     HEAVY RAIN       1 WSW HARPER            37.28N 98.04W
03/19/2020  M1.56 INCH       HARPER             KS   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       2 SW ERIE               37.55N 95.26W
03/19/2020  M1.56 INCH       NEOSHO             KS   CO-OP OBSERVER

            IN THE LAST 24 HOURS

0830 AM     HEAVY RAIN       SAINT PAUL              37.52N 95.17W
03/19/2020  M1.26 INCH       NEOSHO             KS   MESONET

            24 HOUR VALUE

0700 AM     HEAVY RAIN       FREDONIA                37.53N 95.83W
03/19/2020  M1.12 INCH       WILSON             KS   CO-OP OBSERVER

            IN THE PAST 24 HOURS

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:48 PM CDTRiver Flood WarningICTLabette, Neosho24 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.